Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 2, Pages 378–395 (Mi smj2980)  

Complexity of the isomorphism problem for computable free projective planes of finite rank

N. T. Kogabaevab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Studying computable representations of projective planes, we prove that the isomorphism problem in the class of free projective planes of finite rank is an $m$-complete $\Delta^0_3$-set within the class.

Keywords: computable structure, computable representation, isomorphism problem, projective plane, free projective plane.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-5913.2018.1
Russian Foundation for Basic Research 17-01-00247
The author was supported by the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-5913.2018.1) and the Russian Foundation for Basic Research (Grant 17-01-00247).


DOI: https://doi.org/10.17377/smzh.2018.59.213

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:2, 295–308

Bibliographic databases:

UDC: 510.53+514.146
MSC: 35R30
Received: 18.05.2017

Citation: N. T. Kogabaev, “Complexity of the isomorphism problem for computable free projective planes of finite rank”, Sibirsk. Mat. Zh., 59:2 (2018), 378–395; Siberian Math. J., 59:2 (2018), 295–308

Citation in format AMSBIB
\Bibitem{Kog18}
\by N.~T.~Kogabaev
\paper Complexity of the isomorphism problem for computable free projective planes of finite rank
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 2
\pages 378--395
\mathnet{http://mi.mathnet.ru/smj2980}
\crossref{https://doi.org/10.17377/smzh.2018.59.213}
\elib{https://elibrary.ru/item.asp?id=32817970}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 2
\pages 295--308
\crossref{https://doi.org/10.1134/S0037446618020131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430858600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046639587}


Linking options:
  • http://mi.mathnet.ru/eng/smj2980
  • http://mi.mathnet.ru/eng/smj/v59/i2/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:141
    Full text:28
    References:7
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022